# SDR MASA200602337

- Difficulty date: September 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,039 hours, 13,320 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Defective
- Location: Apu Fcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7203 IAD.  CAPTAIN REPORTED EXHAUST/FUEL SMELL IN CABIN AND FLIGHT DECK.  MX REMOVED AND REPLACED PACKING ON APU FCU. (9-26-06)
